MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 10MM X 38CM 130D RT; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INTERTAN 10MM X 38CM 130D RT; NAIL, FIXATION, BONE
Model Number 71675270
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to fracture of the nail at the level of the hole of the integrated screws.The nail was removed and replaced by one of the same length, but of greater diameter.Initial surgery performed in (b)(6) 2018.

Brand Name
INTERTAN 10MM X 38CM 130D RT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9792432
Report Number1020279-2020-00787
Device Sequence Number14036146
Product Code JDS
UDI-Device Identifier03596010560933
UDI-Public03596010560933
Combination Product (Y/N)N
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71675270
Device Catalogue Number71675270
Device Lot Number15GM00374
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;